5
IRUS Total
Downloads

Renormalized parameters and perturbation theory for an n-channel Anderson model with Hund's rule coupling: Symmetric case

File Description SizeFormat 
Physical Review B_82_11_2010.pdfAccepted version459.53 kBAdobe PDFView/Open
Title: Renormalized parameters and perturbation theory for an n-channel Anderson model with Hund's rule coupling: Symmetric case
Authors: Nishikawa, Y
Crow, DJG
Hewson, AC
Item Type: Journal Article
Issue Date: 27-Sep-2010
URI: http://hdl.handle.net/10044/1/18717
DOI: http://dx.doi.org/10.1103/PhysRevB.82.115123
ISSN: 1098-0121
Publisher: AMER PHYSICAL SOC
Journal / Book Title: PHYSICAL REVIEW B
Volume: 82
Issue: 11
Copyright Statement: © 2010 The American Physical Society
Publication Status: Published
Appears in Collections:Applied Mathematics and Mathematical Physics